MAUDE Adverse Event Report: CARL ZEISS MEDITEC AG (JENA) IOLMASTER 700; BIOMICROSCOPE, SLIT-LAMP, AC-POWERED

CARL ZEISS MEDITEC AG (JENA) IOLMASTER 700; BIOMICROSCOPE, SLIT-LAMP, AC-POWERED
Model Number 700
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The most possible root cause cannot be determined based on the available information.There is no information that reasonably suggests that there was a malfunction of the zeiss device that could have contributed to the reported unexpected surgical outcome.A number of factors not related to the lolmaster may have influenced the surgical outcome.Not all are controlled by the manufacturer.Note: the customer indicated that they acquired the device from a third-party reseller.
 
Event or Problem Description
The customer reported that their iolmaster 700 is measuring the cylinder (cyl) value 1.5 diopters higher than expected.A lens reimplantation was performed for one patient.

Brand Name
IOLMASTER 700
Common Device Name
BIOMICROSCOPE, SLIT-LAMP, AC-POWERED
Manufacturer (Section D)
CARL ZEISS MEDITEC AG (JENA)
goeschwitzer-strasse 51-52
jena, thueringia 07745
GM  07745
Manufacturer (Section G)
CARL ZEISS MEDITEC AG (JENA)
goeschwitzer-strasse 51-52
jena, thueringia 07745
GM   07745
Manufacturer Contact
manjaya hegde
5300 central parkway
dublin, CA 94568
9252164697
MDR Report Key24591210
Report Number9615030-2026-00016
Device Sequence Number9531552
Product Code HJO
UDI-Device Identifier04049471092080
UDI-Public(01)04049471092080(11)220501
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number700
Device Catalogue Number000000-2522-320
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer07/03/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown